Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

What can I do to get rid of dark spots left over from cystic acne? The skin feels very smooth and normal now, but the dark spots refuse to diminish. I'm on retin A and minocyclin....when can I expect this crap to go away? T_T is there anything else i can do? i'm putting on moisturizer and sunscreen and blah blah...but i'm really tempted to go out and sunburn so i can peel off the skin myself but obviously that's not a smart idea....lol

Link to comment
Share on other sites

EXPERTS, please correct me! If you are on minocycline, then the dark spots could be hyperpigmentation. If i were you, I'd either stop taking it or reduce your dosage. DON'T GO OUT IN THE SUN ON MINOCYCLINE. it's just gonna make things worse. and if you continue to take mino a mosturizer with an spf rating is a good idea.

Link to comment
Share on other sites

i could seriously use some help on this...ugh the spots seem to be getting worse instead of fading slowly...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×